Doctor insights on:
Tetatnus Shot Pain Recurring After Muscle Workout
Feeling muscle weakness and mild pain throughout body, two days after Tetanus shot. Is it a side effect?
T Tetanus t: Sometimes the tetanus vaccine can cause mild side effects which may include soreness, redness, or swelling at the site of the injection, fever, headache or body aches and fatigue. These can be managed using NSAIDS and should resolve in a day or two. Hope you feel better soon. ...Read moreSee 1 more doctor answer
It is a body tissue that has the ability to contract. It shortens and generates force. It relaxes and returns to its original length. Muscles move joints, stabilize the body, move air and food through the organs, act as valves for bladder, bowel and other organs. They control movement of the eyes. They help us express ourselves by changing the shape of our ...Read more
Effective stretches for strained pectoral/intercostal muscle? Injury occurred 3+weeks ago. Pain is back after light workout not involving chest.
Rest/sports med eval: Pain after workout not involving chest likely from increased respiratory volume (deeper breathing) that occurs during exercise. A physical therapist can give you specific stretches/core strengthening to decrease symptoms, promote healing, and prevent recurrence. If it persists, see a sports medicine physician. ...Read more
Common : It is common to have some muscle soreness after a flu vaccine. It is not serious and usually resolves in a day or so. You may take some Ibuprofen for pain if you wish. Contrary to common belief, you can not get the flu from the flu shot- it's a killed vaccine. ...Read moreSee 1 more doctor answer
Injection site pain: Depends on how it looks but there is a fair amount of the hormone injected into the muscle (enough for 12 weeks worth of contraception). If there is no redness you could wait and see and get checked out by your nurse/doctor/sexual health clinic during the day. Needs urgent attention if redness fevers or worsening severity of pain as will need to have the site examined and checked. ...Read moreSee 1 more doctor answer
3 weeks ago, smashed my foot against a wall, doing stretching exercises after workout. Bruising gone but pain still intense. Had xray. No fracture. ?
Foot pain: What did the doctor who examined you and ordered the x-ray tell yiu? ...Read more
Thigh/back pain after workout & dancing lasted for 2 weeks then stopped, started again after lots of walking at work compartment syndrome, sciatica?
I had hip arthroscopy & full debridement 3 weeks ago . In the last 24 hrs I've had inceased pain & dull ache in my calf muscle should I be concerned?
I'm 17 months post op two level lumbar fusion surgery and still having muscle tightening, muscle fatigue, and muscle spasms...Is this common?
It can be: If you had a posterior approach for your surgery, the muscles can be damaged from the exposure and can result in chronic deconditioning and muscular pain. You may benefit from a walking program and physical therapy to strengthen your core and lumbar muscles. Finally, it is important to confirm that you are indeed fused. ...Read moreSee 2 more doctor answers
Did deadlifts 2 months ago & had severe back pain 2 wk. Now mild chronic pain. Get sharp pain from spine across back if do deadlift, no leg pain. Other weight exercise ok.Can pulled muscle take +8 weeks to heal?
Avoid Deadlift: Usually exercises where you are flexed and having to lift heavy weights will make a disc herniations worse. Avoid bending at the waist with weights in hand and avoid twisting motions as well. Yes it can take up to 8 weeks for muscles to heal and can take up to 6months or longer for disc herniations to heal. Be careful. ...Read moreSee 2 more doctor answers
It can: If it was a severe and sustained spasm, it is possible that the muscle might hurt for the rest of the day. In most cases the muscle should get progressively better with time. If it doesn't or you continue to have severe spasms, you should see a doctor. ...Read more
I got calf muscle tightness/cramp in the shower? Had calf muscle pain doesn't hurt bad lasts 10 secs then goes away.?
Cramps: These are muscle cramps. What is your question? ...Read more
Muscle spasm: Do quad & ham stretch. Alternate ice & moist heat. ...Read more
Call the doctor: Your should be calling the doctor or clinic that gave you the shot and getting yourself checked out. ...Read more
Had a flu shot 8 days ago. Leg muscles are twitching. Legs and knees are painful. Ana shows 1:80 speckled nuclear shape. No issues before shot. What could be happening?
Leg pain after flu s: You may be developing gillian-barre syndrome. See a neurologist immediately. ...Read more
Since flu shot 9/25/12 severe arm pain, weakness, and numbness. Emg was fine. Tking Medrol (methylprednisolone) pk for inflammation. What causes tightness and tingling?
Stepped on nail 2mo ago. Got tetanus booster 2days later (over 10yrs) . Constant jaw pain/facial muscle tightening over last 2wks. Can it be tetanus?
Suspicious: Jaw pain and muscle tightening can be symptoms of Tetanus infection, also called Lock Jaw. While the incubation period of Tetanus is generally shorter but the association of stepping on a nail with these symptoms cant be ignored for a need for a urgent assessment by a qualified healthcare facility, like a hospital emergency department. The folks there should be equipped to handle all eventualities ...Read more
4months post ACL surgery, hamstring autograft, 22yrs, badminton coach.Wat is good or bad pain cuz my top of knee sumtime pains doin exercises.
Patella femoral : If your pain is in front/under your knee cap, then most likely patella femoral pain syndrome/chondromalacia patella. Best managed with exercise to strengthen your quads to improve tracking, and avoiding deep knee bending activities. Also oral or topical nsaids can be of benefit, as well as a brace or injections. This is common after surgery as your muscles controlling the patella are out of shape. ...Read moreSee 1 more doctor answer
Experienced intense tibial pain after many workout sessions. Recently restarted workout routine after taking 2 month break. Pain is now back. Help?
Cervical steroid injection caused severe shoulder pain. 18 days later getting worse. Huge bruse and swelling band on arm?
Get checked: You would certainly want to be checked immediately. There are multiple potential causes, from potential complications from the epidural to conditions that may be unrelated to the neck or epidural but could still be dangerous such as an axillary vein thrombosis. Thank you for your question. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Muscle pain after flu shot
- Recurring muscle pain
- What is recurring muscle pain?
- Ask a doctor a question free online
- What causes muscle pain stiffness after a workout?
- Recurring pain after root canal
- Muscle relaxers after a workout
- Muscle spasms after tetanus shot
- Talk to a infectious disease specialist online